Skip to content
Metformin is not digesting
avatar
crystalball_3 posted:
I recently refilled my metformin prescription and have noticed that I ddont seem to be digesting the pills. (I know gross thought) I know that these are the extended release pills, dont know if there is a problem with the pills themselves or if it's my system. Any thoughts?
Reply
 
avatar
davedsel responded:
Hello.

This subject has come up a few times in this community. I believe it is only the shell of the pill you are seeing. It would be a good question to ask your pharmacist for an expert answer.
Click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
debs_bears responded:
Dave is correct it is the shell you see especially if it is the ER kind.


When I was on them I always saw (the pill) in the toilet so I asked the pharmacy guy and he told me since it is the ER it is the shell and not to worry it dissolves over time in our systems and sheds the skin (shell). Debbie
 
avatar
crystalball_3 responded:
Thank you.,Yes I did find out from the pharmacist later that day that it is just the shell. This is the first time I received the ER pills.
 
avatar
debs_bears replied to crystalball_3's response:
I had found out that the ER ones are much easier on the stomach less side effects as well.


Helpful Tips

A Diabetes Reversal StoryExpert
Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
Was this Helpful?
76 of 147 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.